# SDR 2020FA0000438

- Difficulty date: October 5, 2020
- Submitted: October 7, 2020
- Operation: General aviation
- Aircraft: N428QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500485
- Aircraft time: 1,198 hours, 939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Part serial: 002050
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: FOUND AFT EMERGENCY LIGHT BATTERY FULLY DISCHARGED AND WOULD NOT TAKE CHARGE WHEN POWER ON.  CORRECTIVE ACTION: PERFORMED REPLACEMENT OF EMERGENCY LIGHTS BATTERY RIGHT HAND RACK (AFT) WITH MODIFIED UNIT IN ACCORDANCE WITH PHENOM 300 MAINTENANCE MANUAL 35-52-01.  PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS IN ACCORDANCE WITH PHENOM 300 MAINTENANCE MANUAL 33-52-00.  NO DEFECTS NOTED.  THIS REPORT COMPLIES WITH FAA 14 CFR PART 135 OPERATOR'S GMM REQUIREMENTS.
